MAUDE Adverse Event Report: MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER

MEDTRONIC, INC ZINGER GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number ZNGRS180HJ
Medical Device Problem Codes Retraction Problem (1536); Material Distortion (2977)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
The physician was using a zinger wire when placing a medtronic lv lead.The lesion was non-calcified and non-tortuous, with no stenosis.The zinger wire was prepped per ifu.No resistance was noted when when advancing the wire in the vessel.No resistance was noted when loading the wire through the lead.No force was applied to the wire during advancement.No resistance was noted when removing the wire from the lead but the wire came out stretched like a thread, and the radio-opaque part of the wire remained in the lead.The entire lead was taken out.A new wire was used to complete the procedure.No patient injury is reported.
 
Additional Manufacturer Narrative
Product analysis summary: guide wire as received is coil wrapped, stretched and the core wire is broken.Distal tip and bond joint attached by coil wire.The broken end of core wire measures 1.5mm on the proximal side of the distal bond joint.Proximal bond to the end of the broken core wire, measures approx.27cm indicating that there are no missing components or material.Distal end of wire is stretched from the proximal bond forward.If information is provided in the future, a supplemental report will be issued.

Brand Name
ZINGER GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7189122
Report Number1220452-2018-00004
Device Sequence Number16340037
Product Code DQX
UDI-Device Identifier20643169452583
UDI-Public20643169452583
Combination Product (Y/N)N
PMA/510(K) Number
K983927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/24/2019
Device Catalogue NumberZNGRS180HJ
Device Lot NumberG16A07787
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2018
Initial Date Received by Manufacturer 12/18/2017
Supplement Date Received by Manufacturer06/05/2018
Initial Report FDA Received Date01/15/2018
Supplement Report FDA Received Date07/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age46 YR
Patient Weight123